Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some sharp inequalities for martingale transforms


Author: K. P. Choi
Journal: Trans. Amer. Math. Soc. 307 (1988), 279-300
MSC: Primary 60H05; Secondary 60G42, 60G46
DOI: https://doi.org/10.1090/S0002-9947-1988-0936817-3
MathSciNet review: 936817
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two sharp inequalities for martingale transforms are proved. These results extend some earlier work of Burkholder. The inequalities are then extended to stochastic integrals and differentially subordinate martingales.


References [Enhancements On Off] (What's this?)

  • [1] D. L. Burkholder, Martingale transforms, Ann. Math. Statist. 37 (1966), 1494-1504. MR 0208647 (34:8456)
  • [2] -, A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional, Ann. Probab. 9 (1981), 997-1011. MR 632972 (83f:60070)
  • [3] -, Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. 12 (1984), 647-702. MR 744226 (86b:60080)
  • [4] -, An extension of a classical martingale inequality, Prob. Theory and Harmonic Analysis (J.-A. Chao and Worjczyński, eds.), Marcel Dekker, New York, 1986, pp. 21-30. MR 830228 (87f:60068)
  • [5] J. L. Doob, Regularity properties of certain families of chance variables, Trans. Amer. Math. Soc. 47 (1940), 455-486. MR 0002052 (1:343e)
  • [6] J. Ville, Étude critique de la notion de collectif, Gauthier-Villars, Paris, 1939.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60H05, 60G42, 60G46

Retrieve articles in all journals with MSC: 60H05, 60G42, 60G46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0936817-3
Keywords: Martingale, martingale transform, nonlinear partial differential equation, differential subordination, stochastic integrals
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society